Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Local Diophantine Nullstellen inequalities


Author: W. Dale Brownawell
Journal: J. Amer. Math. Soc. 1 (1988), 311-322
MSC: Primary 11J85; Secondary 13F20
DOI: https://doi.org/10.1090/S0894-0347-1988-0928261-3
MathSciNet review: 928261
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Br1] W. D. Brownawell, Some remarks on semi-resultants, Transcendence Theory: Advances and Applications, Chapter 14 (A. Baker and D. W. Masser, eds.), New York, Academic Press, 1977. MR 0480370 (58:537)
  • [Br2] -, Bounds for the degree in the Nullstellensatz, Annals of Math. 126 (1987), 577-591. MR 916719 (89b:12001)
  • [Br3] -, Large transcendence degree revisited I. Exponential and non-CM cases, Bonn Transcendence Workshop 1985 (G. Wüstholz, ed.), Lecture Notes in Math., Springer-Verlag, Berlin, New York and Heidelberg (to appear). MR 927560 (89h:11042)
  • [Br4] -, Note on a paper of P. Philippon, Michigan Math. J. 34 (1987) (in press). MR 911818 (89a:11075)
  • [Br-Tu] W. D. Brownawell and R. Tubbs, Large transcendence degree revisited II. The CM case, Bonn Transcendence Workshop 1985 (G. Wüstholz, ed.), Lecture Notes in Math., Springer-Verlag, Berlin, New York and Heidelberg (to appear). MR 927561 (89h:11043)
  • [Ch] G. V. Chudnovsky, Some analytic methods in the theory of transcendental numbers, Inst. of Math., Ukr. SSR Acad. Preprints IM 74-8 and IM 74-9, Kiev, 1974 = Chapter 1 in Contributions to the Theory of Transcendental Numbers, Math. Surveys Monogr., Vol. 19, Amer. Math. Soc., Providence, R. I., 1984. MR 772029 (87b:11065)
  • [Ge] A. O. Gelfond, Transcendental and algebraic numbers, New York, Dover, 1960. MR 0111736 (22:2598)
  • [Ma-Wü] D. W. Masser and G. Wüstholz, Fields of large transcendence degree generated by values of elliptic functions, Invent. Math. 72 (1971), 407-463. MR 704399 (85g:11060)
  • [Ne1] Yu. V. Nesterenko, Estimates for the orders of zeros of functions of a certain class and their applications in the theory of transcendental numbers, Izv. Akad. Nauk SSSR Ser. Mat. 41 (1977), 253-284 = Math. USSR Izv. 11 (1977), 239-270. MR 0491535 (58:10774)
  • [Ne2] -, Bounds for the characteristic function of a prime ideal, Mat. Sbornik 123(165), No. 1 (1984), 11-34 = Math. USSR Sbornik 51 (1985), 9-32. MR 728927 (85e:11046)
  • [Ne3] -, On the algebraic independence of algebraic powers of numbers, Mat. Sbornik 123(165), No. 4 (1984), 435-459 = Math. USSR Sbornik 51 (1985), 429-454, brief version in Approximations Diophantiennes et Nombres Transcendants, Boston-Basel-New York, Birkhäuser Verlag, 1983, pp. 199-220. MR 740672 (85i:11061)
  • [Ne4] -, On the measure of algebraic independence of the values of several functions, Mat. Sbornik 128(170), No. 4 (1985), 545-568 = Math. USSR Sbornik 56 (1986), 545-567. MR 820402 (87e:11086)
  • [Ph1] P. Philippon, Critères pour l'indépendance algébrique, Inst. Hautes Études Sci. Publ. Math. 64 (1986), 5-52. MR 876159 (88h:11048)
  • [Ph2] -, Sur les mesures d'indépendance algébrique, Séminaire de Théorie des Nombres, Boston-Basel-Stuttgart, Birkhäuser, 1985, pp. 219-233.
  • [Ph3] -, Elimination effective, Journées Algorithmiques-Arithmétiques, Chap. XXVIII, Publ. Univ. St. Etienne, France, 1983.
  • [Ph4] -, Lemmes de zéros dans les groupes algébriques commutatifs, Bull. Soc. Math. France 114 (1986), 355-383. MR 878242 (89c:11111)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 11J85, 13F20

Retrieve articles in all journals with MSC: 11J85, 13F20


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1988-0928261-3
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society